# SDR CALA2024100302549

- Difficulty date: September 30, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 72,306 hours, 25,430 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 1721651
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 19 CONNECTORS FOR THE EEPL SEAT HARNESSES WERE FOUND BROKEN DURING THE INTIAL REMOVAL OF SEATS FROM CABIN. SUPPORT TASK NSA EMX N/R 00050. REMOVED AND REPLACES CONNECTORS FOR CABIN SEAT EEPL HARNESS THROUGH THE CABIN AS REQUIRED AND EMERGENCY LIGHTS OPS CHECK GOOD.
